MU Digital Repository
Logo

An Isomorphism Theorem on Directed Hypercubes Of dimension n

Satyanarayana, Bhavanari and Kuncham, Syam Prasad (2003) An Isomorphism Theorem on Directed Hypercubes Of dimension n. Indian Journal of Pure and Applied Mathematics , 34 (10). pp. 1453-1457. ISSN 0019-5588

[img] PDF
An_Isomorphism_paper.pdf - Published Version
Restricted to Registered users only

Download (300kB) | Request a copy

Abstract

In graph theory, hypercubes of dimension n were well known. In this paper directed hypercubes wree introduced. Four properties P1,P2,P3,P4 of directed graphs were identified and finally proved that a directed graph is a directed hypercube of dimension n if and only if it satisfies properties P1 – P4

Item Type: Article
Uncontrolled Keywords: Directed Graph; Hypercube; dimension; Level Graph
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Dec 2011 06:55
Last Modified: 28 May 2012 09:43
URI: http://eprints.manipal.edu/id/eprint/1767

Actions (login required)

View Item View Item